# SDR C2XA10IA158

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 27,728 hours, 20,632 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10304469
- Condition: Overheated
- Location: Main
- Part time: 10,874 hours, 7,774 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2856, THE CREW REPORTED A BATTERY ONE OVERTEMP IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
